# SDR UPS02239857

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR EMERGENCY LIGHT FELL OUT OF BRACKET DURING T/O.  R&R MAIN ENTRY DOOR EMERGENCY LIGHT COVER OK FOR CONTINUED SERVICE.
